Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2022 Açık erişimli

THE FEKETE-SZEGO PROBLEMS FOR SUBCLASS OF BI-UNIVALENT FUNCTIONS ASSOCIATED WITH SIGMOID FUNCTION

Halit Orhan, Gangadharan Murugusundaramoorthy, Murat Caglar

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS Cilt 37 · Sayı 3 · ss. 495–506 · 01.01.2022
DOI ile aç

Özet

The purpose of this article is to introduce a new subclass of analytic and bi-univalent functions, in associated with sigmoid function and to investigate the upper bounds for |a(2)| and |a(3)|, where a(2), a(3) are the initial Taylor-Maclaurin coefficients. Further, we obtain the Fekete-Szego 5 inequalities for this subclass of the bi-univalent function class sigma. We also give several illustrative examples of the bi-univalent function class which we introduce here.

Anahtar kelimeler

Upper bounds bi-univalent functions Analytic functions Fekete-Szego problem UNIVALENT-FUNCTIONS Sigmoid function subordination between analytic functions

Atıf için künye

Orhan, H., Murugusundaramoorthy, G., & Caglar, M. (2022). THE FEKETE-SZEGO PROBLEMS FOR SUBCLASS OF BI-UNIVALENT FUNCTIONS ASSOCIATED WITH SIGMOID FUNCTION. FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, 37(3), 495–506. https://doi.org/10.22190/fumi201022034o

BibTeX
@article{orhan2022-73063,
  author = {Orhan, Halit and Murugusundaramoorthy, Gangadharan and Caglar, Murat},
  title = {THE FEKETE-SZEGO PROBLEMS FOR SUBCLASS OF BI-UNIVALENT FUNCTIONS ASSOCIATED WITH SIGMOID FUNCTION},
  journal = {FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS},
  year = {2022},
  volume = {37},
  number = {3},
  pages = {495--506},
  issn = {0352-9665},
  doi = {10.22190/fumi201022034o},
  url = {https://akademik.atauni.edu.tr/yayinlar/73063-the-fekete-szego-problems-for-subclass-of-bi-univalent-functions-associated-with}
}